MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 ONYX AVM; AGENT, INJECTABLE, EMBOLIC

MICRO THERAPEUTICS, INC. DBA EV3 ONYX AVM; AGENT, INJECTABLE, EMBOLIC
Model Number 105-7100-060
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Product Quality Problem (1506); Use of Device Problem (1670); Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the account  reported that lot b700404 contained a vial of dmso lot b690869 and onyx 18 lot b035828.The onyx lot b035828 had an expiration date of 2023-06-05 while the dmso and top level assembly had good dating.The top level assembly b700404 should have a shorter date than the onyx 18 and dmso.The account was wondering if medtronic packaged this wrong.Devices were not used.This event was not associated with a patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the techs opened the boxes and noticed the dates were bad.There was no physician involved.
 
Event or Problem Description
Additional information received reported that the lab stated, they mixed up the vials.They took multiple vials out of the box and did not put them back in the correct boxes.
 
Additional Manufacturer Narrative

Brand Name
ONYX AVM
Common Device Name
AGENT, INJECTABLE, EMBOLIC
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19797797
Report Number2029214-2024-01280
Device Sequence Number17179880
Product Code MFE
UDI-Device Identifier00847536006171
UDI-Public00847536006171
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-7100-060
Device Catalogue Number105-7100-060
Device Lot NumberB700404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/22/2024
01/10/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/06/2024
01/16/2025
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown